# SDR REXA201100196

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 14,417 hours, 11,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 14,417 hours, 11,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS WERE FOUND PROTRUDING FROM THE FUSELAGE SKIN FWD OF ESC BAY DOOR AT FS 672 BETWEEN STRINGERS 26L AND 27.  REPAIR DENTS IAW SRM 53-00-31 FIG 103 ALLOWABLE DAMAGE AND SRM 51-12-00 PAGE 21 REPAIR OF SMALL HOLES PAGE 22 FIG 7.
